On the Krylov maximum principle for discrete parabolic schemes

Main Article Content

Hung-Ju Kuo
Neil S. Trudinger


In previous works, we have established discrete versions of the Krylov maximum principle for parabolic operators, on general meshes in Euclidean space. In this article, we prove a variant of these estimates in terms of a discrete analogue of the determinant of the coefficient matrix in the differential operator case. Our treatment adapts key ideas from our previous work on the corresponding discrete Aleksandrov maximum principle in the elliptic case.

Article Details

How to Cite
Kuo, H.-J., & Trudinger, N. S. (2009). On the Krylov maximum principle for discrete parabolic schemes. Tamkang Journal of Mathematics, 40(4), 437–450. https://doi.org/10.5556/j.tkjm.40.2009.607
Author Biographies

Hung-Ju Kuo

Department of Applied Mathematics, National Chung-Hsing University, Taichung 402, Taiwan.

Neil S. Trudinger

Centre for Mathematics and Its Applications, Australian National University, Canberra, ACT 0200, Australia.